Invariants de Hasse μ-ordinaires
Annales de l'Institut Fourier, Tome 68 (2018) no. 4, p. 1519-1607
Dans cet article on se propose de construire d’une manière purement locale des invariants partiels pour des groupes p-divisibles munis d’endomorphismes, en utilisant des résultats de cohomologie cristalline. Ces invariants généralisent l’invariant de Hasse, et permettent d’étudier des familles de tels groupes. On étudie aussi différentes propriétés géométriques de ces invariants. Appliqués (par exemple) à certaines variétés de Shimura, ces invariants détectent certaines strates de Newton, notamment la strate μ-ordinaire.
In this article, we construct in a purely local way partial (Hasse) invariants for p-divisible groups with given endomorphisms, using crystalline cohomology. These invariants generalises the classical Hasse invariant, and allow us to study families of such groups. We also study a few geometric properties of these invariants. Used in the context of Shimura varieties, for example, these invariants are detecting some Newton strata, including the μ-ordinary locus.
Reçu le : 2016-07-26
Révisé le : 2017-07-31
Accepté le : 2017-08-10
Publié le : 2018-11-23
DOI : https://doi.org/10.5802/aif.3193
Classification:  14L05,  11G25 11G18,  11G07,  11G15
Mots clés: Groupes p-divisibles, cristaux et isocristaux, Variétés de Shimura, lieu μ-ordinaire, Stratification de Newton, invariants de Hasse, multiplication complexe et espaces de modules de groupes p-divisibles.
@article{AIF_2018__68_4_1519_0,
     author = {Hernandez, Valentin},
     title = {Invariants de Hasse $\mu $-ordinaires},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {4},
     year = {2018},
     pages = {1519-1607},
     doi = {10.5802/aif.3193},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2018__68_4_1519_0}
}
Hernandez, Valentin. Invariants de Hasse $\mu $-ordinaires. Annales de l'Institut Fourier, Tome 68 (2018) no. 4, pp. 1519-1607. doi : 10.5802/aif.3193. https://aif.centre-mersenne.org/item/AIF_2018__68_4_1519_0/

[1] Andreatta, Fabrizio; Goren, Eyal Z. Hilbert modular varieties of low dimension, Geometric aspects of Dwork theory. Vol. I, II, Walter de Gruyter (2004), pp. 113-175 | Zbl 1118.11025

[2] Andreatta, Fabrizio; Iovita, Adrian; Stevens, Glenn Overconvergent modular sheaves and modular forms for GL 2/F , Isr. J. Math., Tome 201 (2014), pp. 299-359 | Article | Zbl 1326.14051

[3] Artin, Michael; Grothendieck, Alexander; Verdier, J. L.; Deligne, Pierre; Saint-Donat, Bernard Théorie des topos et cohomologie étale des schémas. Tome 2, Springer, Lecture Notes in Math., Tome 270 (1972), iv+418 pages | MR 0354653 | Zbl 0237.00012

[4] Berthelot, Pierre; Breen, Lawrence; Messing, William Théorie de Dieudonné cristalline. II, Springer, Berlin, Lecture Notes in Math., Tome 930 (1982), x+261 pages | MR 667344 | Zbl 0516.14015

[5] Berthelot, Pierre; Ogus, Arthur Notes on crystalline cohomology, Princeton University Press, Princeton, N.J., Mathematical Notes (1978), vi+243 pages | MR 0491705 | Zbl 0383.14010

[6] Bijakowski, Stéphane Compatibility with duality for partial Hasse invariants (2016) (preprint)

[7] Bijakowski, Stéphane; Hernandez, Valentin Groupes p-divisibles avec condition de Pappas-Rapoport et invariants de Hasse, J. Éc. Polytech., Tome 4 (2017), pp. 935-972 http://jep.cedram.org/jep-bin/item?id=JEP_2017__4__935_0 | Article

[8] Boxer, George Torsion in the coherent cohomology of Shimura varieties and Galois representations (2015) (https://arxiv.org/abs/1507.05922 )

[9] Caraiani, Ana; Scholze, Peter On the generic part of the cohomology of compact unitary Shimura varieties, Ann. Math., Tome 186 (2017) no. 3, pp. 649-766 | Zbl 06804004

[10] Chen, Miaofen Périodes entieres de groupes p-divisibles sur une base générale, Bull. Soc. Math. France, Tome 143 (2015) no. 1, pp. 1-33 | Zbl 1319.14051

[11] Deligne, Pierre; Serre, Jean-Pierre Formes modulaires de poids 1, Ann. Sci. Éc. Norm. Supér., Tome 7 (1974), pp. 507-530 | Zbl 0321.10026

[12] Fantechi, Barbara; Göttsche, Lothar; Illusie, Luc; Kleiman, Steven L.; Nitsure, Nitin; Vistoli, Angelo Fundamental algebraic geometry : Grothendieck’s FGA explained, American Mathematical Society, Mathematical Surveys and Monographs, Tome 123 (2005), x+339 pages | MR 2222646 | Zbl 1085.14001

[13] Fargues, Laurent Cohomologie des espaces de modules de groupes p-divisibles et correspondances de Langlands locales, Variétés de Shimura, espaces de Rapoport-Zink et correspondances de Langlands locales, Société Mathématique de France (Astérisque) Tome 291 (2004), pp. 1-200 | Zbl 1196.11087

[14] Fargues, Laurent La filtration canonique des points de torsion des groupes p-divisibles, Ann. Sci. Éc. Norm. Supér., Tome 44 (2011) no. 6, pp. 905-961 (With collaboration of Yichao Tian) | MR 2919687 | Zbl 1331.14044

[15] Fontaine, Jean-Marc Groupes p-divisibles sur les corps locaux, Société Mathématique de France, Astérisque, Tome 47-48 (1977), i+262 pages | MR 0498610

[16] Goldring, Wushi; Koskivirta, Jean-Stefan Strata Hasse invariants, Hecke algebras and Galois representations (2015) (https://arxiv.org/abs/1507.05032 )

[17] Goldring, Wushi; Nicole, Marc-Hubert The μ-ordinary Hasse invariant of unitary Shimura varieties, J. Reine Angew. Math., Tome 728 (2017), pp. 137-151 | Zbl 06744770

[18] Görtz, Ulrich; Wedhorn, Torsten Algebraic geometry I. Schemes with examples and exercises, Vieweg + Teubner, Wiesbaden, Advanced Lectures in Mathematics (2010), viii+615 pages | Article | MR 2675155 | Zbl 1213.14001

[19] Grothendieck, Alexander Éléments de géométrie algébrique IV. Étude locale des schémas et des morphismes de schémas (Quatrième partie), Publ. Math., Inst. Hautes Étud. Sci., Tome 32 (1967), pp. 1-361 http://eudml.org/doc/103873 (Rédigé avec la collaboration de Jean Dieudonné) | Zbl 0153.22301

[20] Grothendieck, Alexander Groupes de Barsotti-Tate et cristaux de Dieudonné, Presses de l’Université de Montréal, Séminaire de mathématiques supérieures, Tome 45 (1974) | Zbl 0331.14021

[21] Hamacher, Paul The geometry of Newton strata in the reduction modulo p of Shimura varieties of PEL type, Duke Math. J., Tome 164 (2015) no. 15, pp. 2809-2895 | Zbl 1335.14008

[22] Hasse, Helmut; Witt, Ernst Zyklische unverzweigte Erweiterungskörper vom Primzahlgrade p über einem algebraischen Funktionenkörper der Charakteristik p, Monatsh. Math. Phys., Tome 43 (1936), pp. 477-492 | Article | Zbl 0013.34102

[23] Hernandez, Valentin La filtration canonique des 𝒪-modules p-divisibles (2016) (https://arxiv.org/abs/1611.07396, to appear in Math. Ann.)

[24] Hida, Haruzo Iwasawa modules attached to congruences of cusp forms, Ann. Sci. Éc. Norm. Supér., Tome 19 (1986) no. 2, pp. 231-273 | Zbl 0607.10022

[25] Katz, Nicholas M. p-adic properties of modular schemes and modular forms, Modular Functions of one Variable III, Proc. internat. Summer School, Univ. Antwerp 1972, Springer (Lecture Notes in Math.) Tome 350 (1973), pp. 69-190 | Zbl 0271.10033

[26] Katz, Nicholas M. Slope filtration of F-crystals, Journées de Géométrie Algébrique de Rennes (Rennes, 1978), Vol. I, Société Mathématique de France, Paris (Astérisque) Tome 63 (1979), pp. 113-163 | MR 563463 | Zbl 0426.14007

[27] Katz, Nicholas M. Serre–Tate local moduli, Algebraic surfaces (Orsay, 1976–78), Springer (Lecture Notes in Math.) Tome 868 (1981), pp. 138-202 | MR 638600 | Zbl 0477.14007

[28] Knudsen, Finn; Mumford, David The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand, Tome 39 (1976) no. 1, pp. 19-55 | Zbl 0343.14008

[29] Koskivirta, Jean-Stefan; Wedhorn, Torsten Generalized μ-ordinary Hasse invariants, J. Algebra, Tome 502 (2018), pp. 98-119 | Article | Zbl 06851771

[30] Kottwitz, Robert E. Points on some Shimura varieties over finite fields, J. Am. Math. Soc., Tome 5 (1992) no. 2, pp. 373-444 | Article | Zbl 0796.14014

[31] Lau, Eike Relations between Dieudonné displays and crystalline Dieudonné theory, Algebra Number Theory, Tome 8 (2014) no. 9, pp. 2201-2262 | Article | Zbl 1308.14046

[32] Laumon, Gérard; Moret-Bailly, Laurent Champs algébriques, Springer, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3, Tome 39 (2000), xii + 208 pages | Zbl 0945.14005

[33] Mantovan, Elena; Viehmann, Eva On the Hodge-Newton filtration for p-divisible 𝒪-modules, Math. Z., Tome 266 (2010) no. 1, pp. 193-205 | Article | Zbl 1218.14014

[34] Moonen, Ben Serre-Tate theory for moduli spaces of PEL type, Ann. Sci. Éc. Norm. Supér., Tome 37 (2004) no. 2, pp. 223-269 | Article | Zbl 1107.11028

[35] Pilloni, Vincent Sur la théorie de Hida pour le groupe GSp 2g , Bull. Soc. Math. Fr., Tome 140 (2012) no. 3, pp. 335-400 | Zbl 1288.11063

[36] Pilloni, Vincent Formes modulaires surconvergentes, Ann. Inst. Fourier, Tome 63 (2013) no. 1, pp. 219-239 | Article | Zbl 1316.11034

[37] Rapoport, Michael; Richartz, Melanie On the classification and specialization of F-isocrystals with additional structure, Compositio Math., Tome 103 (1996) no. 2, pp. 153-181 | MR 1411570 | Zbl 0874.14008

[38] Rapoport, Michael; Zink, Thomas Period spaces for p-divisible groups, Princeton University Press, Annals of Mathematics Studies, Tome 141 (1996), xxii+324 pages | Article | MR 1393439 | Zbl 0873.14039

[39] Scholze, Peter On torsion in the cohomology of locally symmetric varieties, Ann. Math., Tome 182 (2015) no. 3, pp. 945-1066 | Article | Zbl 1345.14031

[40] Scholze, Peter; Weinstein, Jared Moduli of p-divisible groups, Camb. J. Math., Tome 1 (2013) no. 2, pp. 145-237 | Article | MR 3272049 | Zbl 1349.14149

[41] Shen, Xu On the Hodge-Newton filtration for p-divisible groups with additional structures, Int. Math. Res. Not., Tome 2014 (2011) no. 13, pp. 3582-3631 | Zbl 1304.14057

[42] Stacks Project Authors Stacks Project (2013) (http://stacks.math.columbia.edu )

[43] Viehmann, Eva; Wedhorn, Torsten Ekedahl-Oort and Newton strata for Shimura varieties of PEL type, Math. Ann., Tome 356 (2013) no. 4, pp. 1493-1550 | Article | Zbl 1314.14047

[44] Wedhorn, Torsten Ordinariness in good reductions of Shimura varieties of PEL-type, Ann. Sci. Éc. Norm. Supér., Tome 32 (1999) no. 5, pp. 575-618 | Article | MR 1710754 | Zbl 0983.14024

[45] Wedhorn, Torsten The dimension of Oort strata of Shimura varieties of PEL-type, Moduli of abelian varieties (Texel Island, 1999), Birkhäuser, Basel (Progress in Mathematics) Tome 195 (2001), pp. 441-471 | MR 1827029 | Zbl 1052.14026

[46] Zink, Thomas A Dieudonné theory for p-divisible groups, Class field theory – its centenary and prospect. Proceedings of the 7th MSJ International Research Institute of the Mathematical Society of Japan, Tokyo, Japan, June 3–12, 1998, Mathematical Society of Japan (Advanced Studies in Pure Mathematics) Tome 30 (2001), pp. 139-160 | Zbl 1052.14048

[47] Zink, Thomas The display of a formal p-divisible group, Cohomologies p-adiques et applications arithmétiques (I), Société Mathématique de France (Astérisque) (2002), pp. 127-248 | Zbl 1008.14008